# SDR AALA20170218009

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 24,735 hours, 9,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ABOVE THE AFT SERVICE DOOR HAS A DETACHED LENS. REMOVED AND REPLACED THE SIGN IAW AMM 33-51-01. OP CHECKED GOOD.
